advertisement
Question
Posted by: Speedfreak | 2008/06/18

Vaginismus and Premarin Cream

I have vaginismus and have been to my gynae who has prescribed Premarin cream - I am already on Premarin Tablets. I have now used the Premarin cream for over two months and intercourse is still painful. I also find that I have blood in my panties after not much and of course I am sore. My partner is fantastic but I do not know what else to do and if I should be worried about the bleeding. I am by the way 69 and otherwise fit as a fiddle.

Thank you.
(Please don't say I am too old for sex!)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like its all related to the thinness of the vagina in the menopause. You may need to change to a different kind of cream and use extra lubrication like kY jelly during sex.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement